MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported by the customer's parent that the customer experienced low blood glucose on (b)(6) 2018 with blood glucose of 84 mg/dl at the time of the incident.The caller noticed in the bolus history that the customer was getting a bolus every half hour.The customer was at 59 mg/dl at the time of the call.The customer used food to treat.The caller did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer reported several un-programmed boluses.Troubleshooting was completed but did not resolve the issue.The caller also reported an issue with their meter display.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.The customer's weight information with the initial report was incorrect.The correct information has been included with this report.
 
Event or Problem Description
The customer's weight information with the initial report was incorrect.The correct information has been included with this report.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8099320
Report Number2032227-2018-65421
Device Sequence Number11221019
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)210211(10)HG2BCC2
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/11/2021
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG2BCC2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2018
Supplement Date Received by Manufacturer11/18/2018
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient Weight50